taking metformin 850 mg twice a day, 50 mg losartan, 50 mg bisoprolol and victoza 1.2 daily for 8 months . have lost 25 kilos and glucose levels now normal.
Stop and think. After the weight loss and while on the medication your glucose levels are normal. What happens when you aren't on medication? You would have an increase in your glucose. Only your doc should adjust what you take for diabetes. You didn't say how your blood pressure is doing. Possibly he could reduce your bp meds some since the weight loss.
Maybe you could cut back on the Metformin.500mg twice a day.I myself hated Victoza.I could not tolerate it.Severe migraines,and swelling in my neck,the glands.I started taking Byetta instead.I have been taking for 2 years.I can see your concern with the side effects.I took a break from Byetta 3 weeks ago.Having stomach problems,I have never had before.Actually recieved diagnosis of Ischemic Cholitis.I noticed that was a side effect in very few people using Byetta.But after a costly trip to the ER and pain with rectal bleeding,I was desperate.I cannot say for sure it was the Byetta,but it has stopped.I will say though,immediately I have gained 15 lbs in 2 weeks.And my glucose is uncontrolled.So,take that into consideration.You said you were worried about side effects.But you didn't say you already had side effects.I would not stop taking the Victoza if it is working good for you.And you don't suffer any side effects at this time.Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Dec 2012 • 1 answer
Updated 30 Oct 2012 • 1 answer
Updated 19 Aug 2016 • 1 answer
Updated 6 Apr 2019 • 2 answers
Updated 23 Mar 2018 • 1 answer